# SDR QXEA2013051000975

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM X1.00 HAS CORROSION BETWEEN STRINGERS 25S AND 29S.  CLEANED AREAS OF CORROSION IAW SRM REV 12, 51-26-00-02-01. REMOVED CORROSION FROM FLOORBEAM IAW SRM REV 12, 51-21-00-00-02.  VERIFIED AFFECTED AREA TO BE CRACK FREE USING HFEC REF NDTM PART 1, TASK 51-00-06-910-801, REV 9.  FOUND BLENDS IN LIMITS IAW RD8/4-53-5402, ISS 1.
